# SDR FDEA202110042458

- Difficulty date: October 4, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 89,281 hours, 18,689 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Part number: AGA71703
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT LOWER AFT CARGO COMPARTMENT FLOOR WEB AT   STATION 1841, X =  44 EXISTING REPAIR AT LOWER AFT CARGO COMPARTMENT FLOOR WEB AT STATION 1841, X =  44   EVALUATED AND FOUND NOT IAW SRM 53-00-00-2R REPAIR GENERAL FIGURE 211. WEB   REMOVED AND REPLACED WITH FABRICATED WEB AS PER SRM 51-31-01-0G. WEB FABRICATED   AS PER DOUGLAS DRAWING AGA7170 REV R. EO 1-5100-7-5001 B6 PART 1 TITLE : STRUCTURES -   REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR   121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
